Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

My DHEA Is Too High. What Would Be The Side Effects And Complications To This?

I am on hormone replacement for menopause. I am on .125 estradiol and 125 mg. of troche progesterone 12 days a month. My DHEA is too high, what would be the side effects and complications to this? I am 52 years old and in relatively good health. I jog 15-20 miles a week, but also have celiac disease. Also, my period was due days before blood work, would this alter the test and spike your DHEA?
Tue, 28 Apr 2020
Report Abuse
Internal Medicine Specialist 's  Response
Hi,

High level of DHEA has different side effects eg no menstruation, unwanted body and facial hair growth, acne development, hair loss etc. As you have celiac disease too, you should consult your doctor in person for better management. Continue your fitness program, that's a good job. Consult a good clinical dietitian and Nutritionist also.

Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Fatima Clinic, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Dehydroepiandrosterone


Loading Online Doctors....
My DHEA Is Too High. What Would Be The Side Effects And Complications To This?

Hi, High level of DHEA has different side effects eg no menstruation, unwanted body and facial hair growth, acne development, hair loss etc. As you have celiac disease too, you should consult your doctor in person for better management. Continue your fitness program, that s a good job. Consult a good clinical dietitian and Nutritionist also. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Fatima Clinic, Internal Medicine Specialist